О ранге ганкелевой матрицы

Ю.А. Альпин

Verojatnostnye metody i kibernetika (1984)

  • Volume: 20, page 11-13
  • ISSN: 0132-2869

How to cite


Альпин, Ю.А.. "О ранге ганкелевой матрицы." Verojatnostnye metody i kibernetika 20 (1984): 11-13. <http://eudml.org/doc/69135>.

author = {Альпин, Ю.А.},
journal = {Verojatnostnye metody i kibernetika},
keywords = {rank; submatrices; rectangular Hankel matrix},
language = {rus},
pages = {11-13},
publisher = {Izd. Kazanskogo universiteta},
title = {О ранге ганкелевой матрицы},
url = {http://eudml.org/doc/69135},
volume = {20},
year = {1984},

AU - Альпин, Ю.А.
TI - О ранге ганкелевой матрицы
JO - Verojatnostnye metody i kibernetika
PY - 1984
PB - Izd. Kazanskogo universiteta
VL - 20
SP - 11
EP - 13
LA - rus
KW - rank; submatrices; rectangular Hankel matrix
UR - http://eudml.org/doc/69135
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.